# SDR R61A201910151171

- Difficulty date: October 15, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 39,616 hours, 24,521 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17008056005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND LH INBD SEAT TRACK FLOOR FLANGE HAS SEVERAL SPOTS OF CORROSION AT FR 19-23. PERFORMED SEAT TRACK SPLICE REPAIR ON LH
I/B SEAT TRACK FR 19-23. REF EMB SRM 53-00-10/REPAIR 01P, ETD2019-170-143569. A/C REMAINS IN CHECK.
